# SDR UALA2011090504764

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 72,068 hours, 22,584 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Seal
- Condition: Missing
- Location: Oven
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL AT 11000 FT WHEN FLAPS EXTENDED TO POSITION 1 CHECK FLIGHT DECK BEHIND PANELS FOR WIRING BURNS, TOOK ACFT TO RUN PAD RAN BOTH ENGINES AT DIFF PWR SETTINGS.  SEE ALSO LM1637 FOR WINDOW HEAT CHECK.  UPDATED CHECK PEDESTAL AREA, CHECKED FLAP HANDLE AREA.  NO DEFECTS NOTED.  RAN ENGINES AT POWER FOR 25 MINUTES PACKS AT DIFFERENT POWER SETTINGS ALL BUS'S POWERED LIGHTS IN CABIN ILLUMINATED. FOUND FWD OVEN HEAT ODOR COMING OUT DUE TO LOWER SEAL MISSING. NO OTHER ODORS FOUND IN COCKPIT OR CABIN.
